# SDR VJ9800304

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAY OVER CHECK, FOUND EMERGENCY LIGHT ON OUTSIDE OF THE AIRCRAFT AFT OF L-1 DOOR INOP.  REPLACED LIGHT BULB CLEANED CONNECTIONS AND OPS CHECKED GOOD.
